# SDR P5CA2016022900050

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 07068H8154
- Condition: Crazed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT NR 1 RT WINDOW ANTI-ICING WINDSHIELD TOP AND MID SUSPECT SIGNS OF HEATING AND AT RT SIDE OF THE WINDOW MID AREA FOUND SIGNS OF CRAZING.  REPLACED RT NR 1 WINDOW IAW AMM 56-11-01, REV 116 CHECKED IAW AMM 30-41-00, REV 116.
